MAUDE Adverse Event Report: ZEST ANCHORS, LLC ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS; ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS; ENDOSSEOUS DENTAL IMPLANT
Model Number 01554-SB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Fractured locators.Dr.(b)(6), emailed a rep regarding issues with a fixed denture.During this time, two locator® abutments fractured.The case had a slightly long cantilever, which could place lateral forces on the denture and potentially cause fractures in certain parts.It is unclear if the abutments will be returned, but the dentist is requesting credit, as he is not yet sure which implants will be placed in the patient's mouth.
 
Event or Problem Description
Fractured locators.Dr.(b)(6) emailed a representative regarding issues with a fixed denture.During this time, two locator® abutments fractured.The case had a slightly long cantilever, which could place lateral forces on the denture and potentially cause fractures in certain parts.It is unclear if the abutments will be returned, but the dentist is requesting credit, as he is not yet sure which implants will be placed in the patient's mouth.

Brand Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad
Manufacturer Contact
amie toor
2875 loker ave e
carlsbad 
MDR Report Key22844134
Report Number2023950-2025-00170
Device Sequence Number9305912
Product Code NHA
UDI-Device Identifier00840481103889
UDI-Public00840481103889
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number01554-SB
Device Catalogue NumberN/A
Device Lot NumberL2WBZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown